# SDR 20010406SG005

- Difficulty date: December 22, 2000
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Out Of Adj
- Location: Nlg W/W
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, NOSE GEAR DOOR LIGHTS COMES ''ON'' AT 310 KNOTS COMES BACK ''OFF'' AT 293 KNOTS.  INSPECTED NOSE GEAR WW DOORS AND FOUND CABLES TO BE OUT OF TOLERANCE.  ADJUSTED CABLES IAW 32-22-1.  OPERATION CHECK GOOD.  PERFORMED RETRACTION, SYSTEM OPS CHECK GOOD.  NO ABNORMAL LIGHTS OR DEFECTS FOUND AT THIS TIME.  (M)
